# SDR ASAA0946081

- Difficulty date: June 15, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69514117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP ON THE AFT SIDE OF THE FRAME AT STA 500E STR 26L CRACKED AT THE BOTTOM HOLE.  REMOVED DAMAGED CLIP AND INSTALLED NEW CLIP IAW B737 400 SRM 51 40 02.
